RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 4, Pages 222–243 (Mi timm767)  

This article is cited in 1 scientific paper (total in 2 paper)

$Aut_0(\Lambda^2)$-symmetrical 4-extensions of the 2-dimensional grid $\Lambda^2$

E. A. Neganova

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: Using an earlier proof by the author and V. I. Trofimov that there are only finitely many $Aut_0(\Lambda^2)$-symmetrical 4-extensions of the 2-dimensional grid $\Lambda^2$, we find all $Aut_0(\Lambda^2)$-symmetrical 4-extensions of grid $\Lambda^2$.

Keywords: $d$-dimensional grid, symmetrical $q$-extension.

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2012, 279, suppl. 1, 84–106

Bibliographic databases:

Document Type: Article
UDC: 512.54+519.17
Received: 13.01.2011

Citation: E. A. Neganova, “$Aut_0(\Lambda^2)$-symmetrical 4-extensions of the 2-dimensional grid $\Lambda^2$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 4, 2011, 222–243; Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 84–106

Citation in format AMSBIB
\Bibitem{Kon11}
\by E.~A.~Neganova
\paper $Aut_0(\Lambda^2)$-symmetrical 4-extensions of the 2-dimensional grid~$\Lambda^2$
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 4
\pages 222--243
\mathnet{http://mi.mathnet.ru/timm767}
\elib{http://elibrary.ru/item.asp?id=17870440}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2012
\vol 279
\issue , suppl. 1
\pages 84--106
\crossref{https://doi.org/10.1134/S0081543812090076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312634700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871329212}


Linking options:
  • http://mi.mathnet.ru/eng/timm767
  • http://mi.mathnet.ru/eng/timm/v17/i4/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. E. A. Neganova, “Pismo v redaktsiyu”, Tr. IMM UrO RAN, 19, no. 3, 2013, 321–322  mathnet  elib
    2. E. A. Neganova, V. I. Trofimov, “Symmetrical extensions of graphs”, Izv. Math., 78:4 (2014), 809–835  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:71
    Full text:15
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019